Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Upper bound of the multiplicity of a Du Bois singularity


Author: Kohsuke Shibata
Journal: Proc. Amer. Math. Soc. 145 (2017), 1053-1059
MSC (2010): Primary 13H15; Secondary 14B05
DOI: https://doi.org/10.1090/proc/13307
Published electronically: September 29, 2016
MathSciNet review: 3589305
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper answers in the affirmative a question raised by Huneke and Watanabe concerning an upper bound on the multiplicity of a normal Cohen-Macaulay Du Bois singularity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13H15, 14B05

Retrieve articles in all journals with MSC (2010): 13H15, 14B05


Additional Information

Kohsuke Shibata
Affiliation: Graduate school of Mathematical Science, University of Tokyo, 3-8-1 Komaba, Meguro, 153-8914, Tokyo, Japan
Email: shibata@ms.u-tokyo.ac.jp

DOI: https://doi.org/10.1090/proc/13307
Received by editor(s): April 14, 2016
Received by editor(s) in revised form: May 3, 2016, and May 16, 2016
Published electronically: September 29, 2016
Additional Notes: The author was partially supported by JSPS KAKENHI Grant Number 15-J09158
Communicated by: Irena Peeva
Article copyright: © Copyright 2016 American Mathematical Society